RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sedunov, E V

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:78
Abstract pages:602
Full texts:240
References:16

http://www.mathnet.ru/eng/person49577
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/230945

Publications in Math-Net.Ru
1992
1. E. V. Sedunov, A. V. Lipin, “Randomization of Conditions in a Regression Experiment for Functional Measurement Models”, Teor. Veroyatnost. i Primenen., 37:4 (1992),  750–759  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:4 (1993), 695–702
1991
2. A. V. Lipin, E. V. Sedunov, “Optimization of a Monte Carlo experiment on functionals in a Hilbert space”, Zh. Vychisl. Mat. Mat. Fiz., 31:8 (1991),  1146–1159  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:8 (1991), 18–27  isi
1987
3. E. V. Sedunov, N. G. Sidorenko, “Unbiased Experimental Design in Gilbert Space”, Teor. Veroyatnost. i Primenen., 32:4 (1987),  804–808  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:4 (1987), 734–738  isi
1981
4. V. M. Bure, E. V. Sedunov, “On the question of using interpolation cubature formulas for calculating Fourier coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 8,  63–65  mathnet  mathscinet  zmath
1976
5. E. V. Sedunov, “On the choice of estimation technique for regression experimental designs unbiased in $L_2$-metric”, Teor. Veroyatnost. i Primenen., 21:2 (1976),  435–441  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:2 (1977), 423–430
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021